Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Rash on anus, itching, forming whiteheads, uncomfortable to sit. Any OTC cream or medication?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1979
Answered : 624 Questions
I am a 26 year old male with what seems like a rash on my anus area with white head like features, I am concerned i cannot see a special dermatologist due being stationed in germany and we have a limited medical staff, the bumps itch and form white heads and can be uncomfortable when sitting, any idea if there is a cream i can go to the store and buy or any medication i can buy?
Posted Mon, 10 Sep 2012 in Skin Hair and Nails
Answered by Dr. Chandra Shekhar Sharma 33 minutes later

Welcome to XXXXXXX

It is difficult to diagnose it without examination. Ideally you should consult a Dermatologist/Skin & VD specialist in person as soon as possible. It can be an allergic reaction or some infection.

Meanwhile you can try Siloderm ointment locally, and it is not available or not providing any relief, can apply Surfaz-SN/Quadriderm ointment.

In addition to local application, you can take Doxycycline-100mg 2 stat followed by one tablet twice daily, Tab. Levoceterizine-5mg twice daily and Tab. Albendazole with ivermectin one at bed time under supervision/consultation of local doctor.

Thanks for trusting XXXXXXX and posting your query.

Hope you found my response to your query informative and helpful.

If you have further concerns in this regard, I would be happy to discuss those with you as well.

With good wishes,

Dr.Chandra Shekhar Sharma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor